# SDR RAIA2018111060002

- Difficulty date: November 6, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM L/H LOWER SPLICE ANGLE SUPPORT BRACKED IS CRACKED AT FRAME 23....REMOVED & REPLACED CENTER OMEGA BEAM LOWER SPLICE ANGLE SUPPORT BRACKET.
